# SDR USAA2013010200021

- Difficulty date: December 2, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON L1 DOOR CENTER FITTING BETWEEN FR16 TO FR20, S23R.  REPLACED L1 DOOR CENTER FITTING BETWEEN FR16 TO FR20, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112109.
